Archiv der Mathematik

, Volume 73, Issue 5, pp 373–379

Diameter preserving linear maps and isometries

  • F. Cabello Sánchez

DOI: 10.1007/s000130050411

Cite this article as:
Cabello Sánchez, F. Arch. Math. (1999) 73: 373. doi:10.1007/s000130050411

Abstract.

We study linear bijections of C(X) which preserve the diameter of the range, that is, the seminorm \(\varrho (f)={\rm sup}\{|f(x)-f(y)| : x, y\in X\}\).

Copyright information

© Birkhäuser Verlag, Basel 1999

Authors and Affiliations

  • F. Cabello Sánchez
    • 1
  1. 1.Departamento de Matemáticas, Universidad de Extremadura, Avenida de Elvas, E-06071-Badajoz, SpainES